# SDR XNOA1177

- Difficulty date: February 19, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N373PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 218
- Aircraft time: 36,570 hours, 30,232 cycles
- System (JASC): 2250 · Aerodynamic Load Alleviating
- Part: Computer
- Condition: Disengaged
- Location: Nr 1 Yaw Damper
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

NR 1 YAW DAMPER WILL NOT ENGAGE. ITEM TRANSFERRED TO DMI CONTROL NR 4107 IAW ENA MEL 22-21-01 CAT A PLACARDS INSTALLED. R&R NR 1 YAW DAMP CPU, OPS CK GOOD IAW A300 AMM 22-21-00. PLACARDS REMOVED. THIS ACTION CLEARS DMI #4107. (STATUS:SUPP/CLOSED)
